# SDR 20000531SH003

- Difficulty date: May 8, 2000
- Submitted: May 31, 2000
- Operation: General aviation
- Aircraft: N300ZX
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0072
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Part serial: 451676
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT UNIT RECEIVED FROM MANUFACTURER AS AN EXCHANGE UNIT.  ELT FAILED TEST AFTER REINSTALLATION.  NO SWEEPS COULD BE HEARD ON 121.5.  AN OCCASIONAL SHORT ''CHIRP'' COULD BE HEARD, BUT NO SWEEPS.  (X)
